# SDR SWIA201024906

- Difficulty date: September 19, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 18,635 hours, 15,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK LIGHTING BEHIND EMERGENCY LIGHT AND PAX SIGNS INOPERATIVE.  (FLT 6741)  RE-SECURED PASSENGER SIGNS EMERGENCY LIGHT PANEL.
